IJDVL Home  
 

STUDIES
[View FULLTEXT]   
Year : 1992  |  Volume : 58  |  Issue : 6  |  Page : 376-378

Dapsone syndrome

RN Gokhale1, RR Sule2, BM Gharpure3 
1 
2 
3 

Correspondence Address:
R N Gokhale


Dapsone syndrome is a hypersensitivitiy reaction occurring within first 6 weeks of starting treatment with dapsone. Out of 2014 leprosy cases receiving multidrug treatment (MDT) in Sassoon General Hospital Pune, 18 cases (0.89%) developed dapsone syndrome. Fever, skin lesions, and lymphadenopathy were present in all cases. Abnormal liver function tests were detected in 13 cases. Arthralgia was present in 12 cases while conjunctivitis was present only in 1 case. Combination of rifampicin with dapsone as a part of MDT may be one of the most important factors in precipitating a rise in dapsone hyper-sensitivity.


How to cite this article:
Gokhale R N, Sule R R, Gharpure B M. Dapsone syndrome.Indian J Dermatol Venereol Leprol 1992;58:376-378


How to cite this URL:
Gokhale R N, Sule R R, Gharpure B M. Dapsone syndrome. Indian J Dermatol Venereol Leprol [serial online] 1992 [cited 2019 Oct 14 ];58:376-378
Available from: http://www.ijdvl.com/article.asp?issn=0378-6323;year=1992;volume=58;issue=6;spage=376;epage=378;aulast=Gokhale;type=0


 

Monday, October 14, 2019
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer